Translator Disclaimer
2017 Indecomposable nonorientable $\mathrm{PD}_3$–complexes
Jonathan Hillman
Algebr. Geom. Topol. 17(2): 645-656 (2017). DOI: 10.2140/agt.2017.17.645

Abstract

We show that the orientable double covering space of an indecomposable, nonorientable PD3–complex has torsion-free fundamental group.

Citation

Download Citation

Jonathan Hillman. "Indecomposable nonorientable $\mathrm{PD}_3$–complexes." Algebr. Geom. Topol. 17 (2) 645 - 656, 2017. https://doi.org/10.2140/agt.2017.17.645

Information

Received: 16 March 2014; Revised: 31 July 2016; Accepted: 27 September 2016; Published: 2017
First available in Project Euclid: 19 October 2017

zbMATH: 1365.57027
MathSciNet: MR3623666
Digital Object Identifier: 10.2140/agt.2017.17.645

Subjects:
Primary: 57P10
Secondary: 57N10

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.17 • No. 2 • 2017
MSP
Back to Top